MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM09060
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 05/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a stent placement procedure, the device was allegedly appeared to excess after seating the stent.It was further reported that device caused extravasation.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.(expiration date: 12/2024).Device not returned.
 
Event or Problem Description
It was reported that during a stent placement procedure, the device allegedly caused extravasation.It was further reported that another stent was placed to line the original stent.The patient current status was unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: a physical sample is not available for return.The provided images show a deployed stent and a suspected extravasation.A damage to the stent graft/struts potentially leading to vessel rupture or extravasation cannot be identified in the images.Based on the provided information, an extravasation of the vessel surrounding the stent graft can be confirmed.However there is no information to verify if the extravasation was caused by a deficiency of the stent graft.The investigation is therefore closed as inconclusive due to a lack of sufficient information.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use sufficiently address the potential risks.The instructions for use state: 'prior to stent graft deployment (.), ensure that the proximal (inflow) stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible endovascular system failure.' the instructions for use also lists the following precaution: 'careful attention should be paid to ensure the device is appropriately sized to the achievable lumen, taking into account any change to the stated treatment area diameter that may have resulted from previous interventions'.A stent graft sizing table describes the appropriate oversizing of the stent graft in relation to the reference vessel diameter.Regarding pre-dilation it states 'pre-dilate the lesion and confirm that the stenosed lumen can be dilated to the desired diameter.In case of in-stent restenosis, the balloon diameter for pre-dilation should be no larger than the previously placed bare metal stent diameter.' h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key14494854
Report Number2020394-2022-00407
Device Sequence Number17601537
Product Code PFV
UDI-Device Identifier04049519008547
UDI-Public(01)04049519008547
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFEM09060
Device Catalogue NumberFEM09060
Device Lot NumberANFZ2837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight66 KG